Absolute continuity in partial differential equations

Farjudian, Amin and Emamizadeh, Behrouz (2015) Absolute continuity in partial differential equations. Real Analysis Exchange, 40 (1). pp. 209-218. ISSN 0147-1937

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (123kB) | Preview

Abstract

In this note we study a function which frequently appears in partial differential equations. We prove that this function is absolutely continuous, hence it can be written as a definite integral. As a result we obtain some estimates regarding solutions of the Hamilton-Jacobi systems.

Item Type: Article
Additional Information: This article has been partially supported by the Natural Science Foundation of China (Grant No. 61070023) and Ningbo Natural Science Programme by Ningbo S&T bureau (Grant No. 2010A610104).
Keywords: Absolute continuity; Weak convergence; Rearrangements of functions; Measure preserving maps; Hamilton-Jacobi systems
Schools/Departments: University of Nottingham Ningbo China > Faculty of Science and Engineering > School of Computer Science
University of Nottingham Ningbo China > Faculty of Science and Engineering > School of Mathematical Sciences
Identification Number: https://doi.org/10.14321/realanalexch.40.1.0209
Related URLs:
URLURL Type
http://dx.doi.org/10.14321/realanalexch.40.1.0209Publisher
https://www.jstor.org/stable/10.14321/realanalexch.40.1.0209?seq=1#page_scan_tab_contentsUNSPECIFIED
https://projecteuclid.org/euclid.rae/1435759204UNSPECIFIED
Depositing User: Yu, Tiffany
Date Deposited: 28 Feb 2019 09:23
Last Modified: 10 Oct 2019 10:01
URI: http://eprints.nottingham.ac.uk/id/eprint/56195

Actions (Archive Staff Only)

Edit View Edit View